MAUDE Adverse Event Report: ABBOTT VASCULAR INC. GRAFTMASTER; CORONARY COVERED STENT

ABBOTT VASCULAR INC. GRAFTMASTER; CORONARY COVERED STENT
Model Number 1012581-16
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Obstruction/Occlusion (2422)
Date of Event 11/18/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Manufacturer's investigation is still pending at this time.Results and conclusions will be provided in the final report.
 
Event or Problem Description
It was reported that the procedure was to treat a perforation in the mid left anterior descending (lad) coronary artery.A 4.0x19 mm graftmaster and a 3.5x16 mm graftmaster covered stent were implanted.The 3.5x16 mm graftmaster closed off a side branch [occlusion] but did not cause or contribute to adverse events or complications.No additional information was provided.
 
Event or Problem Description
Subsequent to the initially filed report it was reported that the 4.0x19 mm graftmaster stent did not seal the side branch initially and there was pericardial effusion requiring pericardiocentesis during deployment of the second graftmaster.Although the side branch was closed off, there were no adverse patient sequela and the procedure was completed.No additional information was provided.
 
Additional Manufacturer Narrative
The device was not returned for analysis.Production record and corrective and preventative actions (capa) reviews were performed and revealed no indication of a product quality issue.Additionally, a query of the complaint handling database for the reported lot revealed there is no indication of a lot specific issue.A conclusive cause for the reported patient effects, and the relationship to the product, if any, cannot be determined.The reported patient effects of occlusion is listed in the graftmaster rx coronary stent graft systems instructions for use as a known patient effects of coronary stenting procedures.There is no indication of a product quality issue with respect to manufacture, design or labeling; therefore, no product-related corrective action will be implemented in this case.The additional device referenced in b5 is filed under a separate medwatch report number.

Brand Name
GRAFTMASTER
Common Device Name
CORONARY COVERED STENT
Manufacturer (Section D)
ABBOTT VASCULAR INC.
3200 lakeside drive
santa clara CA 95054 2807
Manufacturer (Section G)
ABBOTT VASCULAR, REG # 3005718570 (P099)
cashel road
clonmel tipperary UNK
EI   UNK
Manufacturer Contact
lindsey bell
26531 ynez rd.
temecula, CA 92591-4628
9519143996
MDR Report Key23854312
Report Number2024168-2025-12178
Device Sequence Number13355729
Product Code NIV
UDI-Device Identifier08717648176395
UDI-Public(01)08717648176395(17)260131(10)4021341
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
PMA/510(K) Number
H000001
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/31/2026
Device Model Number1012581-16
Device Catalogue Number1012581-16
Device Lot Number4021341
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/05/2025
Supplement Date Received by Manufacturer01/21/2026
Initial Report FDA Received Date12/19/2025
Supplement Report FDA Received Date02/10/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/13/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
4.0X19 MM GRAFTMASTER.
Outcome Attributed to Adverse Event Other;
Patient Age80 YR
Patient SexFemale
Patient Weight87 KG
Patient RaceWhite